Alert archive / Mississippi / River Flood Advisories in 2009

River Flood Advisory 21, NWS Jackson, MS

October 30, 2009Issaquena County, Washington County, Mississippi; East Carroll Parish, Louisiana; Chicot County, Arkansas

NWS Jackson, MS issued this river flood advisory at Oct 30, 2009, 11:53 PM CDT for Issaquena County, Washington County, Mississippi; East Carroll Parish, Louisiana; Chicot County, Arkansas. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2009, 11:53 PM CDT (04:53 UTC)
Expired
Nov 1, 2009, 10:32 AM CST
In force
36 hr
Issued by
NWS Jackson, MS

Counties Chicot County, AR, East Carroll Parish, LA, Issaquena County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 133 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River near Greenville (GEEM6).

Action stage
36 ft
Minor stage
48 ft
Moderate stage
52 ft
Major stage
57 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07265455, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS84 KJAN 310453
FLSJAN
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE JACKSON, MS 
1153 PM CDT FRI OCT 30 2009

 
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD 
ADVISORY FOR THE MISSISSIPPI RIVER...

  MISSISSIPPI RIVER NEAR ARKANSAS CITY AFFECTING CHICOT...DESHA...
  BOLIVAR AND WASHINGTON COUNTIES 
  MISSISSIPPI RIVER NEAR GREENVILLE AFFECTING CHICOT...EAST 
  CARROLL...ISSAQUENA AND WASHINGTON COUNTIES 
  MISSISSIPPI RIVER AT VICKSBURG AFFECTING MADISON...TENSAS...
  CLAIBORNE...JEFFERSON AND WARREN COUNTIES/PARISHES 
  MISSISSIPPI RIVER AT NATCHEZ AFFECTING CONCORDIA...ADAMS AND 
  WILKINSON COUNTIES/PARISHES 

SYNOPSIS...

A VERY SLOW MOVING FRONTAL SYSTEM HAS DUMPED 3 TO 6 INCHES OF
RAINFALL ALONG AND WEST OF THE MISSISSIPPI RIVER FROM LOUISIANA
TO MISSOURI. THE LOWER OHIO RIVER AT CAIRO WILL CREST 4 FEET
ABOVE FLOOD STAGE.  THE ARKANSAS RIVER WILL ALSO RISE SHARPLY.
THE LOWER MISSISSIPPI RIVER AT ARKANSAS CITY AND GREENVILLE
WILL RISE TO 4 FEET BELOW FLOOD STAGE. VICKSBURG WILL RISE TO
WITHIN 3 1/2 FEET OF FLOOD STAGE WHILE NATCHEZ WILL RISE TO 
WITHIN A HALF FOOT OF FLOOD STAGE.

ARC017-041-MSC011-151-011053-
/O.NEW.KJAN.FL.Y.0020.091031T0453Z-091101T1632Z/
/ARSA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1153 PM CDT FRI OCT 30 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MISSISSIPPI RIVER NEAR ARKANSAS CITY.
* UNTIL SUNDAY MORNING.
* AT 11:00 PM FRIDAY THE STAGE WAS 25.4 FEET.
* FLOOD STAGE IS 37.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 32.5 FEET ON TUESDAY
NOVEMBER 10TH.

&&


              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   SAT   SUN   MON CREST DAY  TIME

LOWER MISSISSIPPI RIVER
ARKANSAS CITY   37  25.4 FRI 11 PM  25.5  26.1  26.7  32.5 11/10

$$

ARC017-LAC035-MSC055-151-011052-
/O.NEW.KJAN.FL.Y.0021.091031T0453Z-091101T1632Z/
/GEEM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1153 PM CDT FRI OCT 30 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MISSISSIPPI RIVER NEAR GREENVILLE.
* UNTIL SUNDAY MORNING.
* AT 11:00 PM FRIDAY THE STAGE WAS 37.1 FEET.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 44.0 FEET WEDNESDAY 
NOVEMBER 11TH.

&&


              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   SAT   SUN   MON CREST DAY  TIME

LOWER MISSISSIPPI RIVER
GREENVILLE      48  37.1 FRI 11 PM  37.4  38.2  39.0  44.0 11/11

$$

LAC065-107-MSC021-063-149-011052-
/O.NEW.KJAN.FL.Y.0022.091031T0453Z-091101T1632Z/
/VCKM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1153 PM CDT FRI OCT 30 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MISSISSIPPI RIVER AT VICKSBURG.
* UNTIL SUNDAY MORNING.
* AT 11:00 PM FRIDAY THE STAGE WAS 32.0 FEET.
* FLOOD STAGE IS 43.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 39.5 FEET THURSDAY NOVEMBER
12TH.

&&


              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   SAT   SUN   MON CREST DAY  TIME

LOWER MISSISSIPPI RIVER
VICKSBURG       43  32.0 FRI 11 PM  32.6  33.9  34.9  39.5 11/12

$$

LAC029-MSC001-157-011052-
/O.NEW.KJAN.FL.Y.0023.091031T0453Z-091101T1632Z/
/NTZM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1153 PM CDT FRI OCT 30 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MISSISSIPPI RIVER AT NATCHEZ.
* UNTIL SUNDAY MORNING.
* AT 11:00 PM FRIDAY THE STAGE WAS 41.1 FEET.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 47.5 FEET SATURDAY 
NOVEMBER 14TH.
* IMPACT...AT 48.0 FEET...CARTHAGE POINT ROAD BECOMES IMPASSABLE.

&&


              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   SAT   SUN   MON CREST DAY  TIME

LOWER MISSISSIPPI RIVER
NATCHEZ         48  41.1 FRI 11 PM  41.1  42.6  43.9 47.5 11/14        

$$
1 follow-up statement
000 
WGUS84 KJAN 311617
FLSJAN
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE JACKSON, MS 
1117 AM CDT SAT OCT 31 2009


...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...


  MISSISSIPPI RIVER NEAR ARKANSAS CITY AFFECTING CHICOT...DESHA...
  BOLIVAR AND WASHINGTON COUNTIES 
  MISSISSIPPI RIVER NEAR GREENVILLE AFFECTING CHICOT...EAST 
  CARROLL...ISSAQUENA AND WASHINGTON COUNTIES 
  MISSISSIPPI RIVER AT VICKSBURG AFFECTING MADISON...TENSAS...
  CLAIBORNE...JEFFERSON AND WARREN COUNTIES/PARISHES 
  MISSISSIPPI RIVER AT NATCHEZ AFFECTING CONCORDIA...ADAMS AND 
  WILKINSON COUNTIES/PARISHES 

 
SYNOPSIS...

A VERY SLOW MOVING FRONTAL SYSTEM DUMPED 3 TO 6 INCHES OF
RAINFALL ALONG AND WEST OF THE MISSISSIPPI RIVER FROM LOUISIANA
TO MISSOURI. THE LOWER OHIO RIVER AT CAIRO WILL CREST 4 FEET
ABOVE FLOOD STAGE.  THE ARKANSAS RIVER WILL ALSO RISE SHARPLY.
THE LOWER MISSISSIPPI RIVER AT ARKANSAS CITY AND GREENVILLE
WILL RISE TO 4 FEET BELOW FLOOD STAGE. VICKSBURG WILL RISE TO
WITHIN 3 1/2 FEET OF FLOOD STAGE WHILE NATCHEZ WILL RISE TO 
WITHIN A HALF FOOT OF FLOOD STAGE.

ARC017-041-MSC011-151-011632-
/O.CON.KJAN.FL.Y.0020.000000T0000Z-091101T1632Z/
/ARSA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1117 AM CDT SAT OCT 31 2009

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER NEAR ARKANSAS CITY.
* UNTIL SUNDAY MORNING.
* AT 10:00 AM SATURDAY THE STAGE WAS 26.1 FEET.
* FLOOD STAGE IS 37.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 33.5 FEET WEDNESDAY NOVEMBER 11TH.

&&
 
              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   SUN   MON   TUE CREST DAY  TIME

LOWER MISSISSIPPI RIVER
ARKANSAS CITY   37  26.1 SAT 10 AM  28.1  29.9  30.9  33.5 WED 11/11

$$

ARC017-LAC035-MSC055-151-011632-
/O.CON.KJAN.FL.Y.0021.000000T0000Z-091101T1632Z/
/GEEM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1117 AM CDT SAT OCT 31 2009

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER NEAR GREENVILLE.
* UNTIL SUNDAY MORNING.
* AT 10:00 AM SATURDAY THE STAGE WAS 37.9 FEET.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 44.5 FEET THURSDAY NOVERMBER 12TH.
* IMPACT...AT 45.0 FEET...BOTTOMLAND NEAR THE RIVER IS FLOODED.
* IMPACT...AT 44.5 FEET...ROAD TO BUNGE CORPORATION GRAIN ELEVATORS IS
  UNDER WATER.
* IMPACT...AT 42.0 FEET...FLOODING IS OCCURRING AROUND LAKE FERGUSON.

&&
 
              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   SUN   MON   TUE CREST DAY  TIME

LOWER MISSISSIPPI RIVER
GREENVILLE      48  37.9 SAT 10 AM  39.5  41.3  42.5  44.5 THU 11/12

$$

LAC065-107-MSC021-063-149-011632-
/O.CON.KJAN.FL.Y.0022.000000T0000Z-091101T1632Z/
/VCKM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1117 AM CDT SAT OCT 31 2009

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT VICKSBURG.
* UNTIL SUNDAY MORNING.
* AT 11:00 AM SATURDAY THE STAGE WAS 32.7 FEET.
* FLOOD STAGE IS 43.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 39.5 FEET FRIDAY NOVEMBER 13TH.
* IMPACT...AT 40.0 FEET...SEVERAL ROADS IN THE LONG LAKE AND CHICKASAW
  BAYOU COMMUNITIES ARE INUNDATED.
* IMPACT...AT 39.0 FEET...BEGIN CLOSING FIRST FLOOD GATE AT THE 
  VICKSBURG WATERFRONT.
* IMPACT...AT 36.5 FEET...WATER BEGINS TO AFFECT THE LONG LAKE 
  COMMUNITY.
* IMPACT...AT 35.0 FEET...SEVERAL THOUSAND ACRES OF FARM, 
  AGRICULTURAL, AND BOTTOM LAND FLOODS. IN THE YAZOO BACKWATER AREA 
  NORTH OF THE CITY, HUNTING CAMPS AND FORESTED LAND BEGIN TO FLOOD.


&&
 
              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   SUN   MON   TUE CREST DAY  TIME

LOWER MISSISSIPPI RIVER
VICKSBURG       43  32.7 SAT 11 AM  34.0  35.6  37.2  39.5 FRI 11/13

$$

LAC029-MSC001-157-011632-
/O.CON.KJAN.FL.Y.0023.000000T0000Z-091101T1632Z/
/NTZM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1117 AM CDT SAT OCT 31 2009

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT NATCHEZ.
* UNTIL SUNDAY MORNING.
* AT 10:00 AM SATURDAY THE STAGE WAS 41.5 FEET.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 47.5 FEET SUNDAY NOVEMBER 15TH.
* IMPACT...AT 48.0 FEET...CARTHAGE POINT ROAD BECOMES IMPASSABLE.
* IMPACT...AT 47.0 FEET...WATER BEGINS TO ENTER THE FORMER BELWOOD 
  GOLF COURSE AND CARTHAGE POINT ROAD AREA SOUTH OF NATCHEZ.
* IMPACT...AT 45.0 FEET...WATER UNDER SOME BUILDINGS AROUND FORT 
  ADAMS, MISSISSIPPI.
* IMPACT...AT 44.0 FEET...SOME CAMPS AND MOST ACCESS ROADS FLOODED 
  ALONG LAKE MARY.
* IMPACT...AT 43.0 FEET...WATER IS OVER THORNBURG LAKE ROAD IN THE 
  AREA KNOWN AS ANNAS BOTTOM NORTH OF NATCHEZ.  ALSO, LAKE MARY ROAD
  IS UNDER WATER.
* IMPACT...AT 38.0 FEET...LOWLANDS ALONG THE RIVER IN AREAS NOT 
  PROTECTED BY LEVEES BEGIN TO FLOOD. SOME OF THESE AREAS CONTAIN OIL
  AND GAS WELLS ON BOTH SIDES OF THE RIVER, BUT ARE NOT AFFECTED 
  UNTIL HIGHER STAGES.


&&
 
              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   SUN   MON   TUE CREST DAY  TIME

LOWER MISSISSIPPI RIVER
NATCHEZ         48  41.5 SAT 10 AM  42.8  44.2  45.3  47.5 SUN 11/15       

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood advisory went out at Oct 30, 10:21 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Oct 30, 10:21 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1021 PM CDT FRI OCT 30 2009

.UPDATED...MINOR EWD ADJUSTMENT TO POPS AND WORDING IN ZONE PACKAGE
FOR LATEST RADAR TRENDS AS COLD FRONT HAS MOVED COMPLETELY INTO AL
TO THE EAST OF OUR CWFA. MAY STILL SEE SOME BRIEF HEAVY DOWNPOURS UP
TO ABOUT ONE HALF INCH BUT OTHERWISE...COOLER AND DAMP CONDITIONS
SHOULD PERSIST UNTIL JUST PRIOR TO SUNRISE BEFORE DRIER AIR STARTS TO
GAIN THE UPPER HAND FROM W TO E. BACK EDGE OF DEEPER LEVEL MOISTURE
COMING THROUGH WRN LA ONLY MOVING EWD AT 20 MPH SO CLEARING NOT
LIKELY UNTIL MID-LATE SATURDAY MORNING. TEMPS HAVE STABILIZED IN THE
50-55F RANGE DURING THE EVENING AND SHOULD DIP INTO THE 46-49F RANGE
EARLY SATURDAY.

A GORGEOUS STRETCH OF DRY SEASONAL WEATHER EXPECTED FOR AT LEAST NEXT
FIVE DAYS. UPDATES HAVE BEEN SENT./40/

AVIATION...POST FRONTAL BAND OF STEADY RAINFALL WITH POCKETS OF HEAVY
DOWNPOURS WILL KEEP WIDESPREAD MVFR CONDITIONS OCCASIONALLY LOWERING
TO IFR AT TIMES. ANTICIPATE RAIN CONTINUING IN MOST AREAS THROUGH
ABOUT 07-09Z...ALTHOUGH GRADUALLY LESSENING IN INTENSITY FROM W TO
E. WINDS NWLY 6-10KTS IN PLACE AS THE FRONT WELL E OF THE TAF SITES.
PATCHY MVFR SHALLOW FOG COULD FORM FOR PORTIONS OF NERN LA/SERN AR
10-14Z IN THE MORNING. OTHERWISE...CLEARING WILL TAKE PLACE GRADUALLY
SATURDAY ONCE THE THE UPPER TROUGH MOVES THROUGH THE REGION WITH
CLEARING SKIES AND NORTHERLY WINDS AROUND 5-10KTS. EXTENDED VFR
CONDITIONS WILL FOLLOW FOR MUCH OF THE NEXT WEEK. /40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       49  67  44  67 /  75   4   0   0
MERIDIAN      53  66  39  69 /  98  19   0   0
VICKSBURG     45  69  44  67 /  64   1   0   0
HATTIESBURG   53  70  41  70 /  99  17   0   0
NATCHEZ       47  67  43  67 /  67   0   0   0
GREENVILLE    47  64  45  66 /  35   1   0   0
GREENWOOD     48  64  43  67 /  68   2   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Oct 30, 6:54 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
654 PM CDT FRI OCT 30 2009

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>038-
040>045-047>050-053>056-059>063-010000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-
654 PM CDT FRI OCT 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

ANY RISK FOR ADDITIONAL LOCALLY HEAVY RAINFALL WILL END BY MIDNIGHT
AND THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW
THROUGH SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

MSZ031-039-046-051-052-057-058-064>066-072>074-010000-
LOWNDES-NOXUBEE-KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
654 PM CDT FRI OCT 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

LOCAL DOWNPOURS UP TO ONE INCH MAY OCCUR THROUGH MIDNIGHT THEN
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW
THROUGH SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

40

In the hours before

Special weather statement, Oct 30, 6:15 PM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CDT FRI OCT 30 2009

MSZ074-302340-
FORREST MS-
615 PM CDT FRI OCT 30 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 30 TO 40 MPH WINDS WAS
LOCATED 4 MILES NORTHWEST OF MCLAURIN AT 615 PM CDT...MOVING
NORTHEAST AT 40 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHERN FORREST COUNTY SHOULD MONITOR THIS STORM CLOSELY.

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:13 PM CDTRiver Flood WarningJANYazoo4 days
Oct 30, 11:53 PM CDTRiver Flood AdvisoryJANBolivar, Washington36 hr
Oct 30, 11:53 PM CDTRiver Flood AdvisoryJANClaiborne, Jefferson, Warren36 hr
Oct 30, 11:53 PM CDTRiver Flood AdvisoryJANAdams, Wilkinson36 hr

Nearby

River Flood Advisories in Mississippi, 2009River Flood Advisories in Louisiana, 2009River Flood Advisories in Arkansas, 2009Every river flood advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.